JACoW Spring 2007 Team Meeting

Europe/Zurich
ELETTRA Seminar Room (Sincrotrone Trieste)

ELETTRA Seminar Room

Sincrotrone Trieste

Strada Statale 14 - km 163,5 AREA Science Park 34012 Basovizza Trieste ITALY
Description
JACoW Team Meeting replacing the November 2006 meeting in Asia which was cancelled.
    • 09:00 09:30
      Welcome and Registration

      Registration and payment of meeting fees followed by a brief welcome statement.

    • 09:30 10:30
      Organisational Issues

      General Issues concerning JACoW operations and implementation

      • 09:30
        A proposal to change the steering committee organisation 20m
        Speaker: John Poole (CERN)
        Slides
      • 09:50
        Regional Support Centres for SPMS 20m
        A proposal to establish regional support centres for SPMS.
        Speaker: John Poole (CERN)
      • 10:10
        Succession Plans 20m
        John Poole will be retiring later in the year and Christine Petit-Jean-Genaz will also be retiring in the medium term future. The collaboration needs to plan for their succession.
        Speakers: Christine Petit-Jean-Genaz (CERN) , John Poole (CERN)
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:45
      Reports from 2006 and 2007 JACoW Collaboration Conferences

      Each conference series should present a very brief overview of their series, how they are organised, and describe the particularities of the series (frequency, geographical choices, invitation only, refereeing, etc.). For the 2006 conferences a brief account of the highlights from proceedings production and any problems encountered (and their solutions) will be of interest. Future conferences should say what they would like from JACoW (training, expertise, SPMS, software licenses, etc.). Future conferences should also say what they can offer to the collaboration (such as hands-on training for new editors, developing new modules for SPMS etc. ).

      • 10:45
        ICFA ABDW Future Light Sources 2006 10m
        Speaker: Michaela Marx (DESY)
      • 10:55
        EPAC'06 10m
        Speaker: Dr. Hywel Owen (CCLRC/DL/ASTeC)
        Poster
      • 11:05
        LINAC'06 10m
        Speaker: Charlie Horak (ORNL/SNS)
        Slides
      • 11:15
        FEL'06 10m
        Speaker: Dr. Michael Abo-Bakr (BESSY)
        Slides
      • 11:25
        ICAP'06 10m
        Speaker: Mr. Volker RW Schaa (GSI)
        Slides
      • 11:35
        APAC'07 10m
        Speaker: Mr. Anil Rawat (Centre for Advanced Technology, Indore, INDIA)
        Slides
      • 11:45
        DIPAC'07 10m
        Speakers: Dr. Ivan Andrian (Sincrotrone Trieste S.C.p.A.) , Mr. Roberto Passuello (Sincrotrone Trieste S.C.p.A.)
        more information
        Slides
      • 11:55
        PAC'07 10m
        Speaker: Christine Petit-Jean-Genaz (CERN)
        Slides
      • 12:05
        FEL'07 10m
        Speaker: Dr. Maksim Kuzin (BINP)
        Slides
      • 12:15
        CYCLOTRONS'07 10m
        Speaker: Dr. leandro piazza (infn l.n.s.)
        Slides
      • 12:25
        ICALEPCS'07 10m
        Speaker: Charlie Horak (ORNL/SNS)
        Slides
      • 12:35
        COOL'07 10m
        Speaker: Mr. Volker RW Schaa (GSI)
        Slides
    • 12:45 14:00
      Lunch 1h 15m
    • 14:00 17:30
      Editor Training
      • 14:00
        Highlights from editor training given at APAC'07 1h 20m
        A quick overview of the issues addressed at the editor training given in Indore in January.
        Speaker: John Poole (CERN)
        Slides
      • 15:20
        Coffee 25m
      • 15:45
        Some techniques for fixing papers 1h 20m
        Some techniques for fixing common problems will be presented but the participants will be encouraged to offer improvements and alternatives.
        Speaker: John Poole (CERN)
        document
    • 09:00 12:15
      Proceedings Production Scripts

      The installation and use of the proceedings production scripts will be presented. A potential link to InDiCo will be discussed. Participants will be invited to give feedback on use of the scripts.

      • 09:00
        Presentation of the Scripts 1h 30m
        Speaker: Mr. Volker RW Schaa (GSI)
      • 10:30
        Coffee 15m
      • 10:45
        Future developments and discussion 1h 30m
        Speaker: Mr. Volker RW Schaa (GSI)
    • 12:15 14:00
      Lunch 1h 45m
    • 14:00 17:30
      SPMS Review
    • 09:00 11:35
      Technical Issues
      • 09:00
        Template updates 30m
        Some proposals for changes to the templates will be discussed
        Speaker: John Poole (CERN)
        Slides
      • 09:30
        Font Issues 20m
        Round table discussion of developments concerning fonts
      • 09:50
        EPAC'06 Post Mortem 30m
        an overview of experience and lessons learned during the production of EPAC'06 proceedings.
        Speaker: John Poole (CERN)
        Slides
      • 10:20
        Coffee 15m
      • 10:35
        Acrobat 8 20m
        What's in store for us with this latest version of Acrobat ?
        Speaker: Dr. Martin Comyn (TRIUMF)
        Slides
      • 10:55
        Open Office Issues 20m
        Speaker: Dr. Ivan Andrian (Sincrotrone Trieste S.C.p.A.)
        Slides
      • 11:15
        Summary and Conclusions 20m
        The summary was updated after the workshop to reflect the decisions taken during the session.
        Speaker: John Poole (CERN)
        Slides
    • 12:00 14:00
      Lunch 2h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×